For doctors
Search

vitex and estroplus

vitex and estroplus

hi,
for the last 2 months I have been taking 1 pill of vitex(80 mg) and 2 pills of ESTROsmart Plus, this week I feel pregnancy symptoms, today I believe I had implantation spotting, should I stop taking both? or shall I stop gradually and after first month?

Comments

  1. Hi Alia, Yes I’d consider stopping them as they are not FDA regulated and not studied in pregnancy. If you are trying to get pregnant I’d consider making an appointment with your doctor/midwife to go over medications, etc to make sure everything is OK for pregnancy. Be sure to start a prenatal vitamin if you haven’t already! Good luck!

    Reply Flag this comment
    1. On sunday which is 9 days before my period.. I had spotting only when I wipe.. on sunday it was 3 times color was like mucus with some brownish or light pink… on monday it happened once and it was light red.. today it happend twice and it was light red… could this be impalntation bleeding
      I never had that before so I am not sure but I never bleed before my period.. took a picture of today’s but not sure how to post them.

      Flag this comment Reply